MAUDE Adverse Event Report: RESTOR3D, INC. KINOS AXIOM TOTAL ANKLE REPLACEMENT

RESTOR3D, INC. KINOS AXIOM TOTAL ANKLE REPLACEMENT
Model Number 1831.1151
Medical Device Problem Codes Loss of Osseointegration (2408); Implant subsidence (4078)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had experienced loosening of the tibial implant of their total ankle replacement and that the talar implant had subsided due to poor bone quality.
 
Additional Manufacturer Narrative
Review of production records reveals no nonconformance's associated with the production of the component in question.Patient factors are unable to be ruled out as a contributor to the event.Lack of production abnormalities indicates there was no device defect leading to the need for revision.

Brand Name
KINOS AXIOM TOTAL ANKLE REPLACEMENT
Common Device Name
TOTAL ANKLE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key23730306
Report Number3014833750-2025-00019
Device Sequence Number10631933
Product Code HSN
UDI-Device Identifier00840097505121
UDI-Public00840097505121
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1831.1151
Device Lot Number2022110004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown